# SDR USAA040297

- Difficulty date: May 27, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602218
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN AND CORE DELAMINATED 4 INCHES BY 4 INCHES, NR 5 SLAT OUTBOARD END TRAILING EDGE SECTION.  INSTALLED NEW CORE PER SRM 51-20-10.  (M)
